Publications with P. Simon

All publications by Pierre Simon and S. Shelah


You can select other lists here.
Click the Sh:-number to get to the papers' detail page (which may include pdf's of the paper).
Can't find an Sh:-number (in particular, an "F-number")? You can try your luck here.
number title
Sh:979 Shelah, S., & Simon, P. (2012). Adding linear orders. J. Symbolic Logic, 77(2), 717–725. arXiv: 1103.0206 DOI: 10.2178/jsl/1333566647 MR: 2963031
Sh:1074 Kaplan, I., Shelah, S., & Simon, P. (2017). Exact saturation in simple and NIP theories. J. Math. Log., 17(1), 1750001, 18. arXiv: 1510.02741 DOI: 10.1142/S0219061317500015 MR: 3651210